MathSciNet Relay Station
MathSciNet bibliographic data
MR2651795 37N35 (37D45 37H10 60G35 90B15)
Yang, Xinsong; Cao, Jinde Finite-time stochastic synchronization of complex networks. Appl. Math. Model. 34 (2010), no. 11, 3631–3641.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement